# SDR MALA020469

- Difficulty date: August 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Engine: LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 230349306
- Part serial: OFF9ALG786
- Condition: Defective
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON FLIGHT #3686, AFTER V1 AND #2 ENGINE EGT FLUCTUATED FROM -5 DEGREES CEL. TO APPROXIMATELY 643 DEGREES CEL. THEN TO ALL DASHES THEN BACK TO NORMAL.  ALL OTHER ENGINES WERE GOOD EGT WAS STABLE FOR A WHILE THEN EGT INDICATED DASHES.  MAINTENANCE REPLACED #2 ECU PN 2-303-493-06, SN/ON 9ALG716, SN/OFF 9ALG786. ALL IAW AVRO MM CHAPTER 24, ALL CHECKS GOOD AT THIS TIME.
